| Catalog Number |
ECR60G |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/13/2026 d4: batch #unk additional information was requested, and the following was obtained: there were no serious consequences for the patient.The intervention was able to continue normally by changing the charger.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device ecr60g with lot number 796a10; and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, a staple refill was used and the metal parts of the loader moved apart, the loader jaws were shredded, and a movable element became detached.The staple feeder had been used with the echelon 3000 clamp, which showed no problem and functioned normally with other staple feeders afterward.There were no patient consequences reported.No additional information provided.